# SDR FQAR20170506023

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: General aviation
- Aircraft: N303PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496122
- Aircraft time: 9,726 hours
- Engine: Lyc O360A1H6
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554528
- Condition: Jammed
- Location: Rt Engine
- Part time: 136 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, L

## Discrepancy

WHEN ON APPROACH TO THE AIRPORT, THE RIGHT ENGINE THROTTLE CABLE BECAME JAMMED. THE AIRCRAFT WENT AROUND AND POSITIONED FOR ANOTHER APPROACH WITH THE ENGINE SHUT DOWN AND MADE A SAFE LANDING. INSPECTION REVEALED THE THROTTLE CABLE, WHICH HAD BEEN INSTALLED FOUR MONTHS PRIOR, WOULD INTERMITTENTLY JAM WHEN THE THROTTLE WAS RETARDED.
